Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 71, Pages 3901-3916
http://dx.doi.org/10.1155/S0161171204406553

Projective structure and integrable geodesic flows on the extension of Bott-Virasoro group

1S.N. Bose National Centre for Basic Sciences, JD Block, Sector III, Calcutta 700098, India
2Mathematische Physik, Institut für Theoretische Physik, Technische Universität Claustha, Arnold Sommerfeld Straße 6, Clausthal-Zellerfeld 38678, Germany

Received 22 June 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Partha Guha, “Projective structure and integrable geodesic flows on the extension of Bott-Virasoro group,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 71, pp. 3901-3916, 2004. doi:10.1155/S0161171204406553